About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 708734, 7 pages
http://dx.doi.org/10.1155/2013/708734
Research Article

Existence Results for Solutions of Integral Boundary Value Problems on Time Scales

Department of Mathematics, Ege University, Bornova, 35100 Izmir, Turkey

Received 27 November 2012; Accepted 12 March 2013

Academic Editor: Xinan Hao

Copyright © 2013 Erbil Cetin and F. Serap Topal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper deals with the existence of solutions for integral boundary value problems (IBVPs) on time scales. We provide sufficient conditions for the existence of solutions by using Schauder fixed point theorem in a cone. Existence result for this problem is also given by the method of upper and lower solutions.